Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 15, 2012, 10:19 PM CDT for 4 counties in North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 10:19 PM CDT (03:19 UTC)
- Expired
- Jun 15, 2012, 11:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Emmons County, ND, Kidder County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 54 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 622 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
826
WUUS53 KBIS 160319
SVRBIS
NDC015-029-043-059-160415-
/O.NEW.KBIS.SV.W.0066.120616T0319Z-120616T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1019 PM CDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA
THIS INCLUDES THE CITY OF BISMARCK
NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
NORTHWESTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
EAST CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 1115 PM CDT
* AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES NORTH OF WING TO 8 MILES SOUTHWEST OF ST. ANTHONY...
AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...WING...MENOKEN...ARENA...HUFF...MCKENZIE...TUTTLE...FORT
RICE...STERLING...DRISCOLL...MOFFIT...ROBINSON...HORSEHEAD LAKE...
STEELE...LAKE WILLIAMS...PETTIBONE AND BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4733 10030 4732 9948 4713 9948 4649 10016
4649 10117
TIME...MOT...LOC 0319Z 268DEG 30KT 4729 10023 4655 10099
WIND...HAIL 60MPH <.75IN
$$
HEINERT3 follow-up statements
636
WWUS53 KBIS 160342
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1042 PM CDT FRI JUN 15 2012
NDC059-160350-
/O.CAN.KBIS.SV.W.0066.000000T0000Z-120616T0415Z/
MORTON ND-
1042 PM CDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORTON COUNTY IS
CANCELLED...
THE STRONG WINDS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF
MORTON COUNTY. PERIODS OF HEAVY RAIN WILL CONTINUE OVER MUCH OF
SOUTH CENTRAL NORTH DAKOTA...INCLUDING MORTON COUNTY...FOR THE NEXT
FEW HOURS.
LAT...LON 4652 10055 4656 10058 4659 10056 4664 10067
4668 10065 4666 10073 4669 10074 4670 10079
4673 10077 4675 10084 4682 10083 4733 10030
4732 9948 4713 9948 4649 10016 4649 10059
TIME...MOT...LOC 0340Z 266DEG 22KT 4730 10011 4656 10087
$$
NDC015-029-043-160415-
/O.CON.KBIS.SV.W.0066.000000T0000Z-120616T0415Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-
1042 PM CDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KIDDER...NORTHWESTERN EMMONS AND BURLEIGH COUNTIES UNTIL 1115 PM
CDT...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES NORTH OF ARENA TO ST. ANTHONY...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MENOKEN...ARENA...HUFF...MCKENZIE...TUTTLE...STERLING...DRISCOLL...
MOFFIT...ROBINSON...HORSEHEAD LAKE...STEELE...LAKE WILLIAMS...
PETTIBONE AND BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD STRONG WINDS IN
EXCESS OF 60 MPH AT BISMARCK. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4652 10055 4656 10058 4659 10056 4664 10067
4668 10065 4666 10073 4669 10074 4670 10079
4673 10077 4675 10084 4682 10083 4733 10030
4732 9948 4713 9948 4649 10016 4649 10059
TIME...MOT...LOC 0340Z 266DEG 22KT 4730 10011 4656 10087
WIND...HAIL 60MPH <.75IN
$$
HEINERT553
WWUS53 KBIS 160351
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1051 PM CDT FRI JUN 15 2012
NDC015-029-043-160415-
/O.CON.KBIS.SV.W.0066.000000T0000Z-120616T0415Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-
1051 PM CDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KIDDER...NORTHWESTERN EMMONS AND EASTERN BURLEIGH COUNTIES UNTIL 1115
PM CDT...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES NORTH OF TUTTLE TO 6 MILES SOUTHEAST OF ST. ANTHONY...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ARENA...MCKENZIE...TUTTLE...STERLING...DRISCOLL...MOFFIT...
ROBINSON...HORSEHEAD LAKE...STEELE...LAKE WILLIAMS...PETTIBONE AND
BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD STRONG WINDS IN
EXCESS OF 60 MPH AT BISMARCK AROUND 1015 PM CDT. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4649 10059 4652 10055 4659 10056 4664 10067
4667 10064 4675 10069 4679 10064 4697 10058
4733 10030 4732 9948 4713 9948 4649 10016
TIME...MOT...LOC 0350Z 266DEG 22KT 4730 10002 4656 10078
WIND...HAIL 60MPH <.75IN
$$
HEINERT948
WWUS53 KBIS 160413
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT FRI JUN 15 2012
NDC015-029-043-160422-
/O.EXP.KBIS.SV.W.0066.000000T0000Z-120616T0415Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-
1113 PM CDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIDDER...
NORTHWESTERN EMMONS AND EASTERN BURLEIGH COUNTIES WILL EXPIRE AT 1115
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS. HOWEVER...GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4649 10059 4652 10055 4659 10056 4664 10067
4667 10064 4675 10069 4679 10064 4697 10058
4733 10030 4732 9948 4713 9948 4649 10016
TIME...MOT...LOC 0412Z 266DEG 22KT 4730 9981 4656 10059
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:12 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 15, 7:12 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 712 PM CDT FRI JUN 15 2012 .DISCUSSION...CONVECTION CONTINUES TO FIRE ACROSS NORTHWESTERN AND WESTERN NORTH DAKOTA ALONG A COLD FRONT THIS EVENING. HOWEVER...THIS ACTIVITY HAS REMAINED LOW-TOPPED DUE TO WEAK MID- LEVEL INSTABILITY (THE 700MB-500MB LAPSE RATES ARE AROUND 6 C/KM OR LESS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF THE STATE). AS A RESULT...THUNDERSTORMS NORTH OF I-94 ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS FOR THE MOST PART. HOWEVER...AN ISOLATED SEVERE STORM OR TWO IS NOT OUT OF THE QUESTION. DEEPER CONVECTION ACROSS NORTHWESTERN SOUTH DAKOTA IS BEGINNING TO BUILD NORTHWARD TOWARDS SOUTHWESTERN NORTH DAKOTA ALONG AN AXIS OF ENHANCED SBCAPE. THUNDERSTORMS THAT ENTER THE SOUTHERN PORTIONS OF THE STATE (SOUTH OF I-94) HAVE A HIGHER PROBABILITY OF BECOMING STRONG TO SEVERE DUE TO MORE FAVORABLE THERMODYNAMIC PROFILES THIS EVENING. UPDATED THE FORECAST TO INCREASE POPS ACROSS THE NORTHWEST THIS EVENING BASED ON CURRENT RADAR OBS/TRENDS. ALSO ADJUSTED THE HOURLY SENSIBLE WEATHER GRIDS BASED ON CURRENT OBS/TRENDS. THE UPDATED GRIDDED AND TEXT PRODUCTS WILL BE OUT SHORTLY. && .AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS WESTERN NORTH DAKOTA EARLY THIS EVENING AND INTO CENTRAL NORTH DAKOTA AROUND SUNSET. THUNDERSTORMS SHOULD AFFECT KJMS AFTER MIDNIGHT. THIS ACTIVITY IS PRIMARILY EXPECTED TO GENERATE TEMPO MVFR CONDITIONS OVER WESTERN AND CENTRAL NORTH DAKOTA TERMINAL AERODROMES THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO PREVAIL AREAWIDE BY 14Z SATURDAY AND WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WNWLY WINDS COULD GUST AS HIGH AS 25 KNOTS BY SATURDAY AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TM...UPDATE/AVIATION
Hazardous weather outlook, Jun 15, 2:13 PM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 213 PM CDT FRI JUN 15 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 213 PM CDT FRI JUN 15 2012 /113 PM MDT FRI JUN 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WESTERN NORTH DAKOTA THROUGH EARLY EVENING...AND SPREAD EASTWARD INTO CENTRAL NORTH DAKOTA LATE THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BE STRONG TO SEVERE LATE THIS AFTERNOON AND EVENING...MAINLY ACROSS WESTERN NORTH DAKOTA. HAIL AROUND AN INCH IN DIAMETER AND ISOLATED 60 MPH WIND GUSTS WILL BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL BE A THREAT DURING THE OVERNIGHT HOURS...MAINLY SOUTHEAST OF A LINE FROM DICKINSON...TO GARRISON AND RUGBY. THE THREAT FOR WIDESPREAD FLASH FLOODING IS LOW...BUT CANNOT BE RULED OUT OVER SMALL AREAS IMPACTED BY MULTIPLE ROUNDS OF STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA ON SUNDAY. SOME STORMS MAY BE STRONG TO SEVERE...ESPECIALLY ACROSS THE CENTRAL. THE ACTIVE WEATHER PATTERN CONTINUES WITH AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE AREA MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT...MAINLY OVER PARTS OF WESTERN NORTH DAKOTA. SPOTTER ACTIVATION MAY BE NEEDED AGAIN SUNDAY OVER CENTRAL AND EASTERN NORTH DAKOTA. KINNEY/AYD
In the hours before
Special weather statement, Jun 15, 4:50 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 450 PM CDT FRI JUN 15 2012 NDZ001-009-152245- DIVIDE-WILLIAMS- 450 PM CDT FRI JUN 15 2012 ...STRONG STORMS DEVELOPING IN WILLIAMS COUNTY... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL WILLIAMS COUNTY...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CORINTH BY 510 PM CDT... WILDROSE BY 515 PM CDT... THIS STORM COULD STRENGTHEN. BE PREPARED FOR LATER STATEMENTS AND POSSIBLE WARNINGS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Special weather statement, Jun 15, 6:22 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 622 PM CDT FRI JUN 15 2012 NDZ017-018-031>033-160015- BILLINGS-DUNN-GOLDEN VALLEY-MCKENZIE-STARK- 522 PM MDT FRI JUN 15 2012 ...SPECIAL WEATHER STATEMENT... AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTH CENTRAL MCKENZIE COUNTY...WEST CENTRAL GOLDEN VALLEY COUNTY...MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS AROUND 50 MPH...AND BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... SENTINEL BUTTE BY 530 PM MDT... GRASSY BUTTE BY 535 PM MDT... FAIRFIELD BY 545 PM MDT... MEDORA BY 555 PM MDT... OAKDALE AND SOUTH FAIRFIELD BY 605 PM MDT... KILLDEER BY 615 PM MDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
Special weather statement, Jun 15, 8:02 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 802 PM CDT FRI JUN 15 2012 NDZ040-041-043-044-160200- ADAMS-BOWMAN-HETTINGER-SLOPE- 702 PM MDT FRI JUN 15 2012 ...SPECIAL WEATHER STATEMENT... AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL BOWMAN COUNTY...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... REEDER... HAVELOCK... REGENT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Local storm report, Jun 15, 8:23 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
823 PM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL SCRANTON 46.15N 103.14W
06/15/2012 E0.88 INCH BOWMAN ND EMERGENCY MNGR
&&
RKSpecial weather statement, Jun 15, 9:41 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CDT FRI JUN 15 2012 NDZ020>023-034>036-042-044>046-160345- ADAMS-BURLEIGH-EMMONS-GRANT-KIDDER-MCLEAN-MORTON-OLIVER-SHERIDAN- SIOUX-WELLS- 941 PM CDT FRI JUN 15 2012 ...LINE OF THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL NORTH DAKOTA... AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS EXTENDING FROM 42 MILES NORTH OF BISMARCK TO 73 MILES SOUTHWEST OF BISMARCK...MOVING EAST AT 40 MPH. PEA SIZE HAIL...WINDS UP TO AROUND 40 MPH...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. * THUNDERSTORMS WILL BE NEAR... MANDAN BY 955 PM CDT... BISMARCK BY 1000 PM CDT... GUSTY OUTFLOW WINDS AHEAD OF THIS LINE OF STORMS WILL OCCUR BEFORE THE HEAVIER RAIN. THE GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND...OR TENTS NOT PROPERLY SECURED TO THE GROUND TO BLOW OVER. STAY AWAY FROM HIGH OBJECTS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. THOSE ATTENDING OUTDOOR ACTIVITIES...OR THOSE ON THE WATER SHOULD MONITOR WEATHER CONDITIONS. IF YOU HEAR THUNDER OR SEE LIGHTNING...SEEK SHELTER INDOORS. HEINERT
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.